# SDR MASA200400474

- Difficulty date: August 24, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 2,133 hours, 1,553 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FORWARD EMERGENCY EXIT CAUTION MESSAGE IN FLIGHT.  MX MEL'ED.  8/25/04 MAINTENANCE RESEATED DOOR AND NO DEFECTS NOTED.
